# SDR MWEA96591

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45795
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corrosion
- Location: Bs 294
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND CABIN SEAT TRACK NR 3 HAS CORROSION AT STA 294 BEYOND LIMITS AND CABIN SEAT TRACK NR 1 HAS CORROSION AT STA 408 BEYOND LIMITS.  INSTALLED REPAIR ON BOTH SEAT TRACKS IAW SRM 53-04 FIG 4.
